Where is that ♪♫♪ feeling? - antidepressants and libido
4642
single,single-post,postid-4642,single-format-standard,ajax_fade,page_not_loaded,boxed,,qode_grid_1200,qode-child-theme-ver-1.0.0,qode-theme-ver-10.1.1,wpb-js-composer js-comp-ver-5.1,vc_responsive

Where is that ♪♫♪ feeling?

libido and antidepressants michael acton-coles

Where is that ♪♫♪ feeling?

Image copyright: bonninstudio / 123RF Stock Photo

Have you or your partner been on prescribed antidepressants from your doctor? Have you read the contraindications; they are on that piece of paper that comes with your meds? So many people take antidepressants for an extended period of time unnecessarily. Why could this be a problem?

One of the number one complaints I hear from my patients is the ‘love buzz kill’ they’ve experienced since being depressed. What they need to realise is that now, since they are now dealing with the issues that led them to taking them, they may no longer need to be on antidepressants. What will they gain??? They need to understand that it was the drug that suppressed their libidos, and that this was probably on the information that came with the drug. Another thing that patients may be unaware of is the severe weight gain that can occur by taking antidepressants, and that this warning is also on the drug information. No-one can adequately assess a person in ten minutes (which is the average time spent at a GP appointment) and require them to take prescription medication.

Most antidepressants prescribe psychological help at the same time as taking the drug. If you or your partner are on antidepressants you may want to work out if they are causing you more harm than good! Come and see me and I can work with you and your GP on the correct way forward for you. You can contact me by telephone, Skype or email; simply click ‘Contact Me‘ in the menu bar and select your geographical area for the most relevant contact details,

Warning: you should never just stop taking your antidepressants or other prescribed medication; a psychotic episode may result if you do not decrease doses appropriately.

 

No Comments

Post A Comment

Taking the Guesswork out of Getting Help!